Use este identificador para citar ou linkar para este item: http://www.repositorio.ufc.br/handle/riufc/3791
Título: Prescribed mean curvature hypersurfaces in Hn+1(-1) with convex planar boundary, I
Autor(es): Barbosa, João Lucas Marques
Earp, Ricardo Sá
Palavras-chave: Problemas de Dirichlet
Espaços hiperbólicos
Data do documento: 1998
Editor: Geometriae Dedicata
Citação: BARBOSA, J. L. M. ; EARP, R. S. (1998)
Abstract: We study immersed prescribed mean curvature compact hypersurfaces with boundary in Hn+1(-1). When the boundary is a convex planar smooth manifold with all principal curvatures greater than 1, we solve a nonparametric Dirichlet problem and use this, together with a general flux formula, to prove a parametric uniqueness result, in the class of all immersed compact hypersurfaces with the same boundary. We specialize this result to a constant mean curvature, obtaining a characterization of totally umbilic hypersurface caps.
Descrição: BARBOSA, J. L. M. ; EARP, R. S. Prescribed mean curvature hypersurfaces in Hn+1(-1) with convex planar boundary, I. Geometriae Dedicata, v. 71, p. 61-74, 1998.
URI: http://www.repositorio.ufc.br/handle/riufc/3791
Aparece nas coleções:DMAT - Artigos publicados em revista científica

Arquivos associados a este item:
Arquivo Descrição TamanhoFormato 
1998_art_jlmbarbosa.pdf156,18 kBAdobe PDFVisualizar/Abrir


Os itens no repositório estão protegidos por copyright, com todos os direitos reservados, salvo quando é indicado o contrário.